# SDR ASAA2021042134642

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,457 hours, 8,194 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP LIGHT ILLUMINATED ON RECALL AND RESETS WITH PUSH OF MASTER CAUTION. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 832, ZONE TEMP CONTROLLER #2 SHOWS FLIGHT DECK TRIM VALVE FAULT WHEN 'BIT' & 'PREV FLT' PRESSED, FAULT UNLATCHED & CLEARED WHEN 'VERIFY' PRESSED'. RAN BITE CHECK AGAIN AND NO FAULTS SHOWED THIS TIME. PER FIM THIS IS AN INTERMITTENT FAULT.
